# SDR UALA2011041801873

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 83,334 hours, 13,457 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Part number: 503111
- Part serial: 137
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 VHF COMM CNTRL PNL HAS MECHANICAL DEFECT:  BROKEN, MISSING OR LOOSE PARTS. (01=L VHF, 02=R VHF).  REPLACED NR 1 COMM PANEL, ALL OPS CHECK SATISFACTORY.
